International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 14, Pages 869-878

Unimodal time-symmetric dynamics

Chris Bernhardt

Department of Mathematics and Computer Science, Fairfield University, Fairfield 06824, CT, USA

Received 11 February 2002

Copyright © 2003 Chris Bernhardt. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Time-symmetric cycles are defined. Unimodal time-symmetric cycles are classified. A one-parameter family of maps of the closed unit interval that exhibits this classification is given.